# SDR FDKA200801025

- Difficulty date: January 14, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 13,600 hours, 13,062 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bushing
- Condition: Damaged
- Location: Pax Door Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6206 FLL (0907 PHX LCL)  MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  MX REMOVED AND REPLACED DOOR HINGE BUSHING AND BOLT, OPS CHECK GOOD.
